Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum: ``A simple proof of the extension theorem of sequences of divided powers in characteristic $ p$'' [Proc. Amer. Math. Soc. 84 (1982), no. 2, 175-178; MR 83e:16011]


Author: Mitsuhiro Takeuchi
Journal: Proc. Amer. Math. Soc. 90 (1984), 172
MSC: Primary 16A24
DOI: https://doi.org/10.1090/S0002-9939-1984-0722440-4
Original Article: Proc. Amer. Math. Soc. 84 (1982), 175-178.
MathSciNet review: 722440
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24

Retrieve articles in all journals with MSC: 16A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0722440-4
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society